# SDR HEEA978832

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 123 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AND FOUND ONE DRIVE SHAFT DISK PACK COUPLING CRACKED.
